English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Loop constraints: A habitat and their algebra

Lewandowski, J., & Marolf, D. (1998). Loop constraints: A habitat and their algebra. International Journal of Modern Physics D, 7(2), 299-330. doi:10.1142/S0218271898000231.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5957-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5958-F
Genre: Journal Article

Files

show Files
hide Files
:
9710016v1.pdf (Preprint), 350KB
Name:
9710016v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Lewandowski, Jerzy1, Author
Marolf, Donald, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: This work introduces a new space of 'vertex-smooth' states for use in the loop approach to quantum gravity. Such states provide a natural domain for Euclidean Hamiltonian constraint operators of the type introduced by Thiemann (and using certain ideas of Rovelli and Smolin). In particular, such operators map into itself, and so are actual operators in this space. Their commutator can be computed on and compared with the classical hypersurface deformation algebra. Although the classical Poisson bracket of Hamiltonian constraints yields an inverse metric times an infinitesimal diffeomorphism generator, and despite the fact that the diffeomorphism generator has a well-defined nontrivial action on , the commutator of quantum constraints vanishes identically for a large class of proposals.

Details

show
hide
Language(s):
 Dates: 1998-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206326
Other: arXiv:gr-qc/9710016v1
DOI: 10.1142/S0218271898000231
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Modern Physics D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 7 (2) Sequence Number: - Start / End Page: 299 - 330 Identifier: ISSN: 0218-2718